# SDR SWAA2020090310572

- Difficulty date: August 22, 2020
- Submitted: September 3, 2020
- Operation: Air carrier
- Aircraft: N7884G
- Make and model: Boeing 737-76N
- Aircraft serial: 30133
- Aircraft time: 62,884 hours, 25,819 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND L1 DOOR EMERGENCY ESCAPE SIGN LIGHT WIRE W4142-0152 BROKEN AT GROUND BLOCK.   RETERMINATED W4142-0152 INTO GD3782 PER SWPM 20-90-15 & WDM 33-51-21.  PERFORMED A GOOD INSTALLATION TEST PER AMM 33-51-01-960-801 STEP 2.B.(2).
